Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Taking norvasc, coreg and crestor. Can they cause fecal leak constantly?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Question
I AM TAKING NORVASC, COREG AND CRESTOR AND I HAVE SLIGHT FECAL COMING OUT AND STAINING MY UNDERWEAR. IS THIS FROM THESE MEDS I AM TAKING? I HAVE TO WIPE MY BEHIND 2 OR 3 TIMES ADAY AND THERE IS STAINING
Posted Sun, 15 Apr 2012 in Digestion and Bowels
 
 
Answered by Dr. Andrew Rynne MD 4 hours later
Hi there.

Thank you for posting your query.

I do not think that any of your medications are directly responsible for your soiling yourself as you describe. But any one of them could be indirectly responsible.

A side effect of many medications is constipation. Prolonged constipation can lead to obstipation or impaction and this in turn can lead to overflow incontinence of stool as you describe.

This is just a thought and you will need to discuss this further with your own doctor as it needs clinical examination as well to rule out any local pathology. But it may be your best first line of enquiry.

I hope that this helps you. Please accept my answer in case you do not have follow up queries.

Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor